Couldn't find what you looking for?

TRY OUR SEARCH!

I was prescribed naproxen for the treatment of osteoarthritis pain. I have developed tinnitus after 6 months of use. In your experience, will it go away when you stopped using it? Or did it continue after you stopped taking it? Perhaps I'm just not used to it yet, but it's certainly disturbing to me.

Loading...

Did it go away? I am having the same problem now

 

Reply

Loading...

It has never gone away, unfortunately. I have had a hearing test and a brain scan since then to make sure there is nothing else dangerous going on. It seems worse on days when I take a larger dose of painkillers, which usually means naproxen, as other nsaids do very little for me. At the same time, I will say that it has not gotten worse, and that my doctors think it is a combination of factors, including the naproxen, that is doing it. Don't expect it to go away, but don't expect it to keep getting worse, in other words. Sorry I can't give you better news than that.
Reply

Loading...

I am takin naproxen for migraine and was already suffering with tinnitus have been for many years but the naproxen has greatly exaggerated the tinnitus
Reply

Loading...

when you stopped taking naproxen did your tinnitus reduce or is it permanently worse
Reply

Loading...